MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA NSC LP SHUNT KIT WITH CLOSED TIP LUMBAR CATHETER AND INTEGRAL PERITONEAL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA NSC LP SHUNT KIT WITH CLOSED TIP LUMBAR CATHETER AND INTEGRAL PERITONEAL; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 44430
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Death (1802); Hydrocephalus (3272)
Date of Event 06/28/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the patient was not having surgery at the time of their death.It was stated there had been no allegation that the death was related to the product.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
STRATA NSC LP SHUNT KIT WITH CLOSED TIP LUMBAR CATHETER AND INTEGRAL PERITONEAL
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6750782
Report Number2021898-2017-00407
Device Sequence Number13634616
Product Code JXG
UDI-Device Identifier00643169010772
UDI-Public00643169010772
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number44430
Device Lot NumberD76334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer09/20/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;